Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 44, NWS Lincoln, IL

April 25, 2008Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 25, 2008, 7:34 PM CDT for Christian County, Shelby County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2008, 7:34 PM CDT (00:34 UTC)
Expired
Apr 25, 2008, 8:15 PM CDT
In force
41 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 85 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Apr 25, 7:13 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 260034
SVRILX
ILC021-173-260115-
/O.NEW.KILX.SV.W.0044.080426T0034Z-080426T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 815 PM CDT.

* AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHEAST OF MORRISONVILLE...OR ABOUT 3 MILES NORTHWEST OF
  NOKOMIS...AND WAS MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...
  PANA...
  ASSUMPTION...
  TOWER HILL...
  LAKEWOOD...
  MOWEAQUA...
  WESTERVELT...
  SHELBYVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...FINDLAY AND WINDSOR.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3921 8893 3922 8915 3934 8916 3935 8955
      3941 8955 3966 8907 3966 8882 3958 8881
      3958 8872 3953 8872 3952 8864 3945 8858
TIME...MOT...LOC 0034Z 233DEG 59KT 3935 8929

$$

HARDIMAN
2 follow-up statements
000 
WWUS53 KILX 260057
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT FRI APR 25 2008

ILC021-173-260115-
/O.CON.KILX.SV.W.0044.000000T0000Z-080426T0115Z/
CHRISTIAN-SHELBY-
757 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN CHRISTIAN AND SHELBY COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
MOWEAQUA TO 2 MILES SOUTH OF OCONEE...OR ALONG A LINE EXTENDING FROM
12 MILES NORTHEAST OF TAYLORVILLE TO 10 MILES EAST OF NOKOMIS...
MOVING NORTHEAST AT 55 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LAKEWOOD...
  TOWER HILL...
  WESTERVELT...
  SHELBYVILLE...
  CLARKSBURG...
  FINDLAY...
  EAGLE CREEK STATE PARK...
  WOLF CREEK STATE PARK...
  WINDSOR...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3921 8892 3922 8916 3934 8915 3935 8923
      3960 8919 3966 8905 3966 8882 3959 8881
      3959 8873 3953 8872 3953 8866 3945 8858
TIME...MOT...LOC 0057Z 225DEG 49KT 3963 8900 3929 8906

$$

HARDIMAN
000 
WWUS53 KILX 260114
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT FRI APR 25 2008

ILC021-173-260124-
/O.EXP.KILX.SV.W.0044.000000T0000Z-080426T0115Z/
CHRISTIAN-SHELBY-
814 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
SHELBY COUNTIES EXPIRES AT 815 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3921 8892 3922 8916 3934 8915 3935 8923
      3960 8919 3966 8905 3966 8882 3959 8881
      3959 8873 3953 8872 3953 8866 3945 8858
TIME...MOT...LOC 0114Z 225DEG 49KT 3979 8878 3945 8885

$$

HARDIMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:40 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 25, 6:40 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT FRI APR 25 2008

.DISCUSSION...
ISSUED 303 PM CDT FRI APR 25 2008

SHORT TERM...TONIGHT THROUGH MONDAY...
MAIN SURFACE LOW NOW MOVING INTO WESTERN WISCONSIN WITH THE COLD
FRONT EXTENDING SOUTH ACROSS EASTERN IOWA AND CENTRAL MISSOURI.
ISOLATED ELEVATED STORMS HAVE BEEN BUBBLING UP THIS AFTERNOON WELL
AHEAD OF THE FRONT IN CENTRAL ILLINOIS...BUT THE MOST WIDESPREAD
CONVECTION WILL ACCOMPANY THE COLD FRONT AS IS MOVES THROUGH LATE
THIS AFTERNOON AND THIS EVENING. THESE STORMS HAVE ALREADY DEVELOPED
OVER IOWA AND MISSOURI...AND LINEAR EXTRAPOLATION PROJECTS THE FRONT
INTO THE WESTERN PORTIONS OF THE FORECAST AREA BY 4 PM. THE FRONT IS
THEN EXPECTED TO PROGRESS TO THE INTERSTATE 55 CORRIDOR BY 7PM...
THEN EAST INTO INDIANA AND SOUTHERN ILLINOIS BEFORE MIDNIGHT. THE
PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL...WITH POSSIBLY
WIND DAMAGE ALONG SMALL-SCALE BOWS/LEWPS. AN ISOLATED TORNADO IS NOT
OUT OF THE QUESTION...BUT THE THREAT APPEARS LOW AT THIS TIME.

AFTER A SHORT BREAK ON SATURDAY...THE NEXT UPPER TROUGH NOW JUST OFF
THE NORTHWEST COAST WILL MOVE INTO THE MIDWEST SATURDAY NIGHT.
EXPECT MAINLY SHOWERS OVER THIS AREA BEGINNING AFTER MIDNIGHT IN
WESTERN ILLINOIS AND ACROSS THE ENTIRE AREA ON SUNDAY. THE POTENTIAL
WILL ALSO EXIST FOR ISOLATED THUNDER BASED ON RELATIVELY COOL TEMPS
ALOFT WITH THE TROUGH AXIS...HOWEVER NO SEVERE IS EXPECTED. POPS
WILL THEN TAPER OFF TO SLIGHT CHANCE SUNDAY NIGHT/MONDAY WITH
SCATTERED WRAP-AROUND SHOWERS AS THE SURFACE LOW AND UPPER TROUGH
AMPLIFY JUST TO OUR WEST.

AS THIS SYSTEM EXITS THE REGION...AN UNSEASONABLY COOL CHUNK OF
CANADIAN AIR WILL POUR INTO THE PLAINS AND MIDWEST. EXPECT LOW IN
THE 30S SUNDAY NIGHT AND MONDAY NIGHT...WITH A FROST/FREEZE POSSIBLE
IN THE NORTH.

LONG TERM...TUESDAY THROUGH FRIDAY...
HIGH PRESSURE WILL BE IN CONTROL TUESDAY AND THE FIRST PART OF
WEDNESDAY. THIS WILL ALLOW COOL EARLY WEEK TEMPERATURES TO MODERATE
TO NEAR NORMAL LEVELS. THE ANOMOUSLY STRONG CANADIAN HIGH SHOULD
SHOVE MOISTURE QUITE A WAYS SOUTH BACK INTO THE GULF OF MEXICO...SO
ANY MOISTURE RETURN AHEAD OF THE NEXT SYSTEM WILL BE PRETTY SLOW
INITIALLY. THE LONGER RANGE GFS AND ECMWF ARE IN GENERAL AGREEMENT
ON THE LARGE-SCALE MASS FIELDS THROUGH WEDNESDAY...BRINGING THE NEXT
UPPER TROUGH INTO THE ROCKIES AND INDUCING LEE-SIDE CYCLOGENESIS BY
12Z THU. A WARM FRONT WILL SET UP EAST OF THE DEVELOPING LOW AND
EXTEND EASTWARD TO JUST SOUTH OF ILLINOIS TOWARD THE END OF THE
WEEK. IT STILL APPEARS THAT PRECIPTABLE MOISTURE WILL NOT BE
SUFFICIENT FOR CONVECTION ALONG THE WARM FRONT ACROSS ILLINOIS UNTIL
AT LEAST THURSDAY...AND MORE LIKELY ON FRIDAY. WILL CONTINUE WITH
SLIGHT CHANCE POPS WEDNESDAY NIGHT INTO THURSDAY...AND RAISE THEM
INTO THE CHANCE CATEGORY THURSDAY NIGHT AND FRIDAY.

&&

.AVIATION...
ISSUED 635 PM CDT FRI APR 25 2008

CONVECTION CONTINUES TO TRACK NORTHEAST ACRS CNTRL IL THIS EVENING
AHEAD OF A STRONG COLD FRONT...WHICH AT 23Z WAS LOCATED ACRS WRN
IL. THE STRONGEST STORM WAS LOCATED NEAR SPI WITH A GUST TO 60 MPH
RECORDED AT THE AIRPORT OVER THE PAST 15 MINUTES. THE LINE OF STORMS
WL SHIFT EAST OF CMI BY 04Z WITH SFC WINDS BECOME WESTERLY AFTR FROPA.
CEILINGS A CONCERN AS THE LOWER CLOUD DECK TO THE WEST OF THE COLD
FRONT CONTINUES TO MAINTAIN ITSELF AS IT HEADS EWD. HAD THOUGHT THAT
WOULD TEND TO MIX OUT LATE THIS AFTN INTO EARLY THIS EVENING. IF THESE
TRENDS CONTINUE...MAY HAVE TO ADJUST THINKING REGARDING THE POST-FRONTAL
CLOUDS FOR A FEW HOURS THIS EVENING. IF THEY HOLD TOGETHER...WL ADJUST
THE TRENDS DOWN OVR MOST OF THE FCST AREA THRU 06Z. SATELLITE IS
INDICATING SOME DRYING OCCURRING ACRS NE MO SO WL KEEP AN EYE ON
THIS OVER THE NEXT SVL HOURS AND ADJUST ACCORDINGLY. IF THE MVFR CIGS
DO PUSH IN LATER THIS EVENING...THEY SHOULD SCATTER OUT OVERNIGHT
AS SOUNDINGS INDICATE THE LOW LVLS DO DRY OUT WITH TIME INTO SATURDAY
MRNG.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 25, 3:35 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT FRI APR 25 2008

ILZ027>031-036>038-040>042-047>051-261100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
335 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL
ILLINOIS LATE THIS AFTERNOON AND EVENING. DAMAGING WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO
CANNOT BE RULED OUT...ESPECIALLY ACROSS WEST CENTRAL ILLINOIS.

A FEW ISOLATED THUNDERSTORMS MAY DEVELOP WITHIN AN INCREASINGLY
UNSTABLE BUT CAPPED AIRMASS THIS AFTERNOON. HOWEVER THE MAIN
CONCERN IS WITH STORMS THAT HAVE DEVELOPED AHEAD OF AN
APPROACHING COLD FRONT NEAR THE MISSISSIPPI RIVER. THESE STORMS
WILL MOVE INTO WEST CENTRAL ILLINOIS BETWEEN 4 PM AND 5 PM...AND
APPROACH THE I-55 CORRIDOR BY AROUND 6 PM. THE STORMS ARE EXPECTED
TO MERGE INTO A SQUALL LINE BEFORE APPROACHING THE I-55
CORRIDOR...BUT THERE IS ALSO A SLIGHT CHANCE THAT DISCRETE CELLS
COULD DEVELOP ON OUTFLOW BOUNDARIES AHEAD OF THE SQUALL LINE.

THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD
FLOODING PROBLEMS.

THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY.
IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

ILZ043>046-052>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
335 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER ALL OF CENTRAL
ILLINOIS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE
HAIL ARE THE PRIMARY THREATS.

THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT
THIS AFTERNOON.  THESE STORMS ARE EXPECTED TO MERGE INTO A SQUALL
LINE......WHICH WILL APPROACH THE I-55 CORRIDOR AROUND 6 PM...
THE I-57 CORRIDOR BETWEEN 7 AND 9 PM... AND ONWARDS TOWARDS THE
INDIANA BORDER BETWEEN 9 PM AND MIDNIGHT. THERE IS ALSO A SLIGHT
CHANCE THAT DISCRETE CELLS COULD DEVELOP ON OUTFLOW BOUNDARIES
AHEAD OF THE APPROACHING SQUALL LINE.

THE FAST MOVING NATURE OF THE STORMS SHOULD PREVENT ANY WIDESPREAD
FLOODING PROBLEMS.

THE ILLINOIS RIVER AT AND BELOW HAVANA WILL REMAIN IN MINOR FLOOD
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR A FEW ISOLATED THUNDERSTORMS ON SUNDAY.
IN ADDITION...THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ON
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

HARDIMAN

In the hours before

Local storm report, Apr 25, 6:07 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             3 W NEW BERLIN          39.73N 89.97W
04/25/2008  M0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

            AT I-72 AND MILE MARKER 80.

&&

SCHAFFER
Local storm report, Apr 25, 6:24 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
624 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     1 S FARMINGDALE         39.82N 89.82W
04/25/2008  E60 MPH          SANGAMON           IL   STORM CHASER

            ALSO DIME SIZED HAIL.

&&

SCHAFFER
Local storm report, Apr 25, 6:29 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND GST     4 NW SPRINGFIELD        39.82N 89.70W
04/25/2008  M60 MPH          SANGAMON           IL   ASOS

            MEASURED AT CAPITAL AIRPORT.

&&

SCHAFFER
Local storm report, Apr 25, 6:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
04/25/2008                   SANGAMON           IL   PUBLIC

            8 INCH DIAMETER LIMBS DOWN AND POWER OUT. ALSO HALF INCH
            DIAMETER HAIL.

&&

SCHAFFER
Local storm report, Apr 25, 7:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             4 SE LINCOLN            40.11N 89.31W
04/25/2008  M0.88 INCH       LOGAN              IL   LAW ENFORCEMENT

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:14 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon27 min
Apr 25, 8:53 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.